# SDR A6WA200540312

- Difficulty date: September 30, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 4,677 hours, 4,109 cycles
- Engine: Ge CF343B1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Control Panel
- Part number: 820465
- Part serial: 1587
- Condition: Inoperative
- Location: Cockpit
- Part time: 4,664 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADG INADVERDENTLY DEPLOYED DURING CLIMBOUT, PERFORMED QRH AMBER CAS MESSAGE FOR L WINDOW HEAT, L AOA HEAT, PITOT BASE HEAT ILLUMINATED.  ADG POWERED AC ESS BUS.  EMERGENCY LIGHTS ILLUMINATED BEFORE ADG DEPLOYMENT.  REMOVED AND REPLACED AUTO DEPLOY CONTROL PANEL IAW MM 24-23-15 STOWED ADG IAW MM 24-23-01.  PERFORMED INSPECTION OF ADG IAW 05-51-19.  OPS CHECK GOOD.  (K)
